# SDR SWAA2023081579452

- Difficulty date: July 17, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTICAL LOWER BARE STRAP/SURROUND DOUBLER IS CRACKED<SURROUND DOUBLER HAS A CRACK L=0.95' IN LOWER ZONE A. CRACKS ARE NOT PERMITTED PER SRM 53-10-15-1A-5 PARAGRAPH 4.A (1);[03] SRM 53-10-15-2R-4 REPAIR 4 IS APPLICABLE;[04] VERIFIED CORRECTIVE ACTIONS 1-3. VERIFIED MEASUREMENT TABLE;[05] REMOVED DAMAGE L=1.9' X W=0.5' PER SRM 53-10-15-2R-4 FIGURE 204 ALTERNATIVE 2 ACCOMPLISHED 0.040' INSURANCE CUT OF THE TRIM OUT AREA PER SRM 53-10-15-2R-4 PARAGRAPH 4.C (7);[11] VERIFIED CORRECTIVE ACTION 10 COMPLETE.;[12] ACCOMPLISHED HFEC SURFACE SCAN OF INTERIOR STRUCTURE AROUND CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[13] FABRICATED; LOCATED AND DRILLED [-2] DOUBLER FROM 2024-T3X 0.050' CLAD SHEET LOT # 1517310-1 AND [-3] FILLER FROM 2024-T3X 0.040' CLAD SHEET LOT # 1531864-1 PER SRM 53-10-15-2R-4 ALTERNATIVE 2; FIGURE 204 AND TABLE 201. OK TO TREAT AND PRIME;[14] VERIFIED CORRECTIVE ACTION 13. OK TO TREAT AND PRIME.;[15] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT BARE METAL AREAS;-2 & -3 REPAIR PARTS PER SRM 53-10-15-2R-4 PARAGRAPH 4.K;L. OK TO INSTALL.;[16] VERIFIED CORRECTIVE ACTION 15. OK TO INSTALL;[17] INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4 ALTERNATIVE 2; FIGURE 204;[18] VERIFIED CORRECTIVE ACTION 17 AND MEASUREMENT TABLE COMPLETE. CARD COMPLETE.
